# SDR AU990105

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 7001182906
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ATTITUDE DIRECTION INDICATOR (ADI) SUSPECT FAULTY.  WATER FOUND IN THE AREA OF NR 2 VERTICAL GYRO (VG).
